# SDR FDEA201001140136

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N16011
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1400 S-25L TO S-26L SHEAR TIE HAS ELONGATED HOLES REMOVED SHEAR TIE STA 1400 S-25L TO S-26L IAW SRM 51-40-02.  FABRICATED SHEAR TIE ON   MAE TRAVELER T10/814745. IAW SRM 51-10-01. LOCATED HOLES AND TRIMMED IAW SRM 51-40-  05.  TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED SHEAR TIE STA 1400 S-25L TO S-26L AFT PIT IAW SRM 51-40-02.  CATEGORY "A" MAJOR REPAIR.
